Alert archive / New Jersey / Areal Flood Advisories in 2011
Areal Flood Advisory 69, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 6, 2011, 4:02 PM EDT for Mercer County, Middlesex County, Monmouth County, New Jersey. It was in force for 118 min.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2011, 4:02 PM EDT (20:02 UTC)
- Expired
- Jul 6, 2011, 6:00 PM EDT
- In force
- 118 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ
The radar
The Philadelphia radar (KDIX), 35 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1328 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
196 WGUS81 KPHI 062002 FLSPHI FLOOD ADVISORY NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 402 PM EDT WED JUL 6 2011 NJC021-023-025-062200- /O.NEW.KPHI.FA.Y.0069.110706T2002Z-110706T2200Z/ /00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MERCER NJ-MIDDLESEX NJ-MONMOUTH NJ- 402 PM EDT WED JUL 6 2011 THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN * URBAN AND SMALL STREAM FLOOD ADVISORY FOR... SOUTHERN MERCER COUNTY IN CENTRAL NEW JERSEY... EXTREME SOUTH CENTRAL MIDDLESEX COUNTY IN NORTHERN NEW JERSEY... WEST CENTRAL MONMOUTH COUNTY IN CENTRAL NEW JERSEY... * UNTIL 600 PM EDT * AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED ADDITIONAL SHOWERS AND THUNDERSTORMS MOVING WEST TO EAST ACROSS THE ADVISORY AREA. THIS IS FOLLOWING EARLIER THUNDERSTORMS THAT PRODUCED HEAVY DOWNPOURS, WITH RADAR ESTIMATES TO AROUND 1.5 INCHES. THE ADDITIONAL HEAVY DOWNPOURS WILL ENHANCE THE RUNOFF AND RESULT IN SOME FLOODING IN AREAS OF POOR DRAINAGE AND ON ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON SMALL CREEKS AND STREAMS...AND PONDING OF WATER IN URBAN AREAS... HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER POOR DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. A FLOOD ADVISORY MEANS RIVER OR STREAM FLOWS ARE ELEVATED OR PONDING OF WATER IN URBAN OR OTHER AREAS IS OCCURRING OR IS IMMINENT. && LAT...LON 4030 7432 4020 7431 4018 7474 4028 7486 $$ GORSE
1 follow-up statement
289 WGUS81 KPHI 062155 FLSPHI FLOOD ADVISORY NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 555 PM EDT WED JUL 6 2011 NJC021-023-025-062203- /O.EXP.KPHI.FA.Y.0069.000000T0000Z-110706T2200Z/ /00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MERCER NJ-MIDDLESEX NJ-MONMOUTH NJ- 555 PM EDT WED JUL 6 2011 ...THE URBAN AND SMALL STREAM FLOOD ADVISORY WILL EXPIRE AT 600 PM EDT FOR WEST CENTRAL MONMOUTH...EXTREME SOUTH CENTRAL MIDDLESEX AND SOUTHERN MERCER COUNTIES... THE HEAVIEST THUNDERSTORMS HAVE MOVED OUT OF THE AREA, HOWEVER SOME ADDITIONAL SHOWERS AND PERHAPS A THUNDERSTORM WILL MOVE ACROSS PARTS OF THE AREA THROUGH ABOUT 630 PM. THIS ACTIVITY IS WEAKER THAN THE PREVIOUS STORMS, THEREFORE THE ADVISORY WILL BE ALLOWED TO EXPIRE. LAT...LON 4030 7432 4020 7431 4018 7474 4028 7486 $$ GORSE
What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 6, 3:33 PM EDT, 29 minutes earlier.
Area forecast discussion, Jul 6, 3:33 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 333 PM EDT WED JUL 6 2011 .SYNOPSIS... A WEAK COLD FRONT WILL SLOWLY SAG INTO THE AREA TONIGHT, THEN STALL NEAR THE AREA THURSDAY, THEN SLOWLY CONTINUE TO MOVE THROUGH THE AREA FRIDAY AS AN AREA OF LOW PRESSURE DEVELOPS ALONG THE BOUNDARY. THE FRONT SHOULD MOVE SOUTH OF THE AREA SATURDAY, WHILE HIGH PRESSURE BUILDS IN FOR THE LATTER PART OF THE WEEKEND. ANOTHER FRONTAL BOUNDARY IS EXPECTED AROUND TUESDAY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP LATE THIS AFTERNOON AND WILL CONTINUE INTO THE EVENING AS A SHORTWAVE/VORTICITY MAXIMUM MOVES THROUGH THE AREA. A FRONTAL BOUNDARY WILL CONTINUE TO MOVE SOUTH INTO THE AREA FROM THE NORTHEAST WHICH COULD CONTINUE SOME SHOWERS/THUNDERSTORMS INTO THE EVENING HOURS. THE CONVECTION SHOULD BEGIN TO DIMINISH AS THE SUN SETS, BUT WE MAINTAIN A SLIGHT CHANCE OF POPS OVERNIGHT. ALTHOUGH WE HAVE QUITE A BIT OF INSTABILITY /2000-3000 J/KG OF CAPE AND LI'S AROUND -4 TO -6/ SHEAR VALUES ARE NOT THE GREATEST /GENERALLY AROUND OR BELOW 20 KNOTS/ SO WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. HOWEVER, WITH THE HIGH INSTABILITY, WE COULD HAVE A FEW STRONG TO SEVERE STORMS WHICH WE HAVE HAD ALREADY. HEAVY RAIN, FREQUENT LIGHTNING, ALONG WITH GUSTY WINDS AND SMALL HAIL ARE POSSIBLE. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... THE COLD FRONT IS EXPECTED TO STALL ACROSS THE FORECAST AREA ON THURSDAY AND NOT MAKE MUCH PROGRESS THROUGH MUCH OF THE DAY. WE WILL HAVE A FAIR AMOUNT OF MOISTURE IN THE ATMOSPHERE, AND IT WILL BE QUITE HOT AND HUMID. HOWEVER, WE DO NOT HAVE MUCH OF ANY STRONG UPPER LEVEL FORCING /I.E SHORTWAVE OR VORTICITY MAX/ SO WE ARE NOT EXPECTING WIDESPREAD CONVECTION TOMORROW. BUT WITH THE INSTABILITY AND MOISTURE, WE COULD HAVE SOME SHOWERS/THUNDERSTORMS DEVELOPING DURING THE AFTERNOON. AS MENTIONED BEFORE, THE FRONTAL BOUNDARY IS EXPECTED TO STALL NEAR THE AREA AND NOT MAKE MUCH PROGRESS THROUGH THURSDAY NIGHT INTO FRIDAY, BEFORE BEGINNING TO DRIFT SOUTHWARD FRIDAY NIGHT. STARTING THURSDAY NIGHT INTO FRIDAY AND FRIDAY NIGHT, SEVERAL SHORTWAVES ALOFT ARE EXPECTED TO CROSS THE AREA, WHILE AN AREA OF LOW PRESSURE DEVELOPS ALONG THE FRONTAL BOUNDARY ON FRIDAY. THESE SHORTWAVES SHOULD HELP TO CREATE A BETTER CHANCE OF SHOWERS/THUNDERSTORMS FROM THURSDAY NIGHT INTO FRIDAY NIGHT. FRIDAY AFTERNOON INTO FRIDAY NIGHT LOOKS TO BE THE BEST PROBABILITY FOR PRECIPITATION AS THE STRONGEST SHORTWAVE/VORTICITY MAX AND SURFACE LOW PRESSURE ALONG THE FRONT CROSS THE REGION. BY SATURDAY, THE FRONT SHOULD HAVE MADE IT OFF THE COAST, AND PRECIPITATION CHANCES SHOULD DIMINISH BEHIND IT. HOWEVER, WE DO MAINTAIN A SLIGHT CHANCE OF SHOWERS/THUNDERSTORMS ON SATURDAY AS A SHORTWAVE CROSSING TO THE NORTH MAY HELP SPARK OFF SOME CONVECTION DURING THE DAY WITH THE HEAT AND INSTABILITY. ONE THING TO NOTE IS THAT EVEN THOUGH WE HAVE A CHANCE OF PRECIPITATION EACH DAY THROUGH SATURDAY, WE WILL HAVE PERIODS OF NO PRECIPITATION. FOR TEMPERATURES THROUGH THE PERIOD, WE TOOK A BLEND OF MOS, BUT STAYED CLOSER TO THE MAV MOS. THICKNESSES DO NOT CHANGE MUCH OVER THE NEXT FEW DAYS, BUT WITH CLOUDS AND RAIN AND AN EASTERLY FLOW ON FRIDAY, IT SHOULD BE THE COOLEST DAY OF THE NEXT THREE. THURSDAY IS EXPECTED TO BE THE WARMEST WITH TEMPERATURES REACHING THE UPPER 80S TO LOW 90S FOR MOST AREA AWAY FROM THE WATER AND HIGHER ELEVATIONS. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THE NORTHERN FLOW REMAINS ACTIVE DURING THIS TIME FRAME AS RIDGING REMAINS MOSTLY INTACT ACROSS THE SOUTHERN STATES. THIS PATTERN REGIME WILL ALLOW SYSTEMS TO SLIDE ACROSS THE NORTHERN TIER OF STATES WITH THEIR ASSOCIATED COLD FRONTS MOVING THROUGH BUT THEN STALLING SOUTHWARD DUE TO THE RIDGING. THE ECMWF ENSEMBLE MEAN HAS BEEN SHOWING GOOD CONTINUITY FOR QUITE SOME TIME. HPC BLENDED IN THE LATEST ECMWF ENSEMBLE MEAN WITH THE PREVIOUS ONE. WE INITIALIZED THE DATABASE WITH HPC GUIDANCE THEN MADE SOME TWEAKS AFTER ADDITIONAL COLLABORATION WITH OUR NEIGHBORING OFFICES. BASED ON THE ABOVE, HIGH PRESSURE ACROSS THE AREA SATURDAY NIGHT AND SUNDAY WILL EVENTUALLY SLIDE TO OUR EAST. THE MOISTURE AND THERMAL ADVECTIONS ON THE BACKSIDE OF THIS HIGH AND AHEAD OF A COLD FRONT SHOULD ALLOW A STALLED FRONT TO OUR SOUTH TO WORK NORTHWARD AS A WARM FRONT MONDAY. AT THIS POINT, THERE DOES NOT LOOK LIKE MUCH OF A TRIGGER FOR CONVECTION WITH THE WARM FRONT ITSELF. THE COLD FRONT SETTLES ACROSS OUR AREA MONDAY NIGHT INTO TUESDAY, BUT WILL PROBABLY TEND TO SLOW ITS SOUTHWARD MOVEMENT TUESDAY DUE TO BECOMING REMOVED FROM THE STRONGER FLOW AND RIDGING FARTHER TO THE SOUTH. AS HIGH PRESSURE MOVES ACROSS THE GREAT LAKES REGION TUESDAY AND WEDNESDAY, THIS SHOULD PUSH THE FRONT SOUTH OF OUR DELMARVA ZONES. WE WILL BRING IN SOME SLIGHT CHC POPS ACROSS OUR NORTHWEST ZONES MONDAY THEN EXPAND THIS ALONG WITH LOW CHC POPS MONDAY NIGHT AND TUESDAY AS THE FRONT ARRIVES. WE HELD ONTO SOME SLIGHT CHC POPS WEDNESDAY MAINLY ACROSS PORTIONS OF OUR DELMARVA ZONES IN THE EVENT THE FRONT DOES NOT SETTLE FAR ENOUGH SOUTH. THIS PATTERN LOOKS TO FAVOR WARM TO HOT CONDITIONS THROUGH THE ENTIRE TIME FRAME, AND WE DID NOT MAKE ANY SIGNIFICANT CHANGES TO THE HPC TEMPERATURE GUIDANCE. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A HOT AND HUMID AIR MASS COMBINED WITH A SLOW-MOVING BUT WEAK FRONTAL BOUNDARY OVER/NEAR THE AREA ARE COMBINING TO PRODUCE POPUP THUNDERSTORMS ACROSS THE CWA THIS AFTERNOON, ESPECIALLY SOUTH OF THE LEHIGH VALLEY. A THUNDERSTORM CANNOT BE RULED OUT ANYWHERE, SO A CB GROUP HAS BEEN INCLUDED AT ALL TAF SITES FOR THE REMAINDER OF THE AFTERNOON, AND INTO THE EVENING HOURS SOUTH OF THE LEHIGH VALLEY. THE SEABREEZE MOVED WEST OF ACY BY EARLY WED AFTN AND SO A SOUTHEAST COMPONENT IS EXPECTED THERE THROUGH THE AFTN HOURS. AFTER SUNSET A SOUTHWESTERLY WIND IS EXPECTED. WINDS ARE THEN EXPECTED TO BECOME LIGHT AND VARIABLE AT ALL TAF SITES DURING THE LATE OVERNIGHT HOURS WHICH, ALONG WITH TEMP-DEWPOINT DEPRESSIONS AT OR UNDER 4 DEGREES, WILL SET THE STAGE FOR SOME POSSIBLE VSBY RESTRICTIONS TOWARD MORNING...ESPECIALLY AT RDG, MIV AND ACY. THEN MORE POPUP THUNDERSTORMS POSSIBLE AGAIN THURSDAY AFTERNOON. OUTLOOK... THE FRONT WILL NOT CLEAR THE AREA UNTIL SOMETIME LATER FRIDAY... MEANING THAT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THEN. MOST OF THE TIME WILL FEATURE VFR CONDITIONS...WITH LOCAL MVFR CONDITIONS IN THUNDERSTORMS. AFTER THE FRONT MOVES EAST OF THE AREA AND HIGH PRESSURE BUILDS IN FROM THE WEST...VFR CONDITIONS ARE EXPECTED FOR THE WEEKEND. && .MARINE... A SLOWLY-MOVING BUT WEAK FRONTAL BOUNDARY APPROACHING THE FORECAST WATERS ALONG WITH AN ESTABLISHED MOIST AIR MASS WILL CONTINUE TO PRODUCE MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS OF THE SCATTERED VARIETY TODAY AND THURSDAY. THE GENERAL WIND PATTERN THROUGH THIS PERIOD WILL BE SOUTHWEST IN THE 10 TO 15 KT RANGE WITH LOCAL VARIABILITY DUE TO THUNDERSTORM OR SEABREEZE DEVELOPMENT. THE FRONTAL BOUNDARY IS THEN PROGGED TO STALL JUST OFF THE COAST, ALLOWING LOW PRESSURE FROM THE EASTERN CAROLINAS TO MOVE ALONG IT FRIDAY NIGHT AND SATURDAY. RIGHT NOW WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA CRITERIA, BUT ANYTIME A FRONTAL BOUNDARY HANGS AROUND THE FORECAST TERRITORY, CONDITIONS CAN CHANGE FAIRLY QUICKLY. HIGH PRESSURE IS THEN EXPECTED TO BUILD IN FROM THE WEST LATE SATURDAY AND DOMINATING THE WEATHER PATTERN OVER THE FORECAST WATERS THROUGH MONDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...ROBERTSON SHORT TERM...ROBERTSON LONG TERM...GORSE AVIATION...MIKETTA MARINE...MIKETTA
Hazardous weather outlook, Jul 6, 3:47 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 347 PM EDT WED JUL 6 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-072000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 347 PM EDT WED JUL 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG TO SEVERE STORMS MAY OCCUR THIS AFTERNOON AND EVENING AND MAY CONTAIN HEAVY RAIN, FREQUENT LIGHTNING, ALONG WITH GUSTY WINDS AND SMALL HAIL. . .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-072000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 347 PM EDT WED JUL 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG TO SEVERE STORMS MAY OCCUR THIS AFTERNOON AND EVENING AND MAY CONTAIN HEAVY RAIN, FREQUENT LIGHTNING, ALONG WITH GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 6, 12:34 PM EDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1234 PM EDT WED JUL 6 2011 NJZ022-027-061730- ATLANTIC NJ-SOUTHEASTERN BURLINGTON NJ- 1234 PM EDT WED JUL 6 2011 ...A STRONG THUNDERSTORM WILL AFFECT ATLANTIC AND BURLINGTON COUNTIES... AT 1229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 14 MILES NORTHEAST OF VINELAND...MOVING NORTHEAST AT 5 MPH. THE THUNDERSTORM WILL BE NEAR ELWOOD...HAMMONTON AROUND 1245 PM...ELWOOD...ELWOOD-MAGNOLIA AROUND 100 PM...BATSTO AND EGG HARBOR CITY AROUND 130 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. SMALL HAIL AND GUSTY WINDS ARE ALSO POSSIBLE. LAT...LON 3978 7456 3953 7441 3945 7482 3959 7489 ROBERTSON
Special weather statement, Jul 6, 1:14 PM EDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
114 PM EDT WED JUL 6 2011
DEZ003-004-061845-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
114 PM EDT WED JUL 6 2011
...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...
AT 110 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 22 MILES EAST OF SALISBURY...MOVING NORTHEAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR FENWICK ISLAND...SELBYVILLE
AROUND 130 PM...OCEAN VIEW...BETHANY BEACH AROUND 145 PM...LONG NECK
AROUND 200 PM...DEWEY BEACH...MILTON AROUND 215 PM...REHOBOTH BEACH
AND CAPE HENLOPEN STATE PARK AROUND 230 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM ALONG WITH
FREQUENT CLOUD TO GROUND LIGHTNING.
LAT...LON 3845 7533 3888 7536 3884 7520 3880 7516
3879 7511 3881 7510 3880 7507 3874 7507
3868 7505 3863 7506 3860 7504 3847 7503
3844 7505
TFGSpecial weather statement, Jul 6, 1:39 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
139 PM EDT WED JUL 6 2011
DEZ002>004-NJZ023-024-061915-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-DELAWARE BEACHES DE-
INLAND SUSSEX DE-KENT DE-
139 PM EDT WED JUL 6 2011
...STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY DELAWARE...SOUTHEAST
KENT COUNTY DELAWARE AND MIGHT ALSO AFFECT CAPE MAY COUNTY.
COUNTIES...
AT 137 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES WEST OF
GEORGETOWN TO 26 MILES SOUTHEAST OF GEORGETOWN...MOVING NORTHEAST AT
20 MPH. THE THUNDERSTORMS WILL BE NEAR LONG NECK...GEORGETOWN AROUND
145 PM...ELLENDALE...MILTON AROUND 200 PM...REHOBOTH BEACH...LEWES
AROUND 215 PM...SLAUGHTER BEACH...CAPE HENLOPEN STATE PARK AROUND 230
PM AND BIG STONE BEACH AROUND 245 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 3867 7562 3902 7533 3898 7529 3893 7530
3883 7521 3879 7513 3881 7508 3891 7498
3899 7498 3904 7494 3898 7481 3894 7486
3891 7497 3881 7508 3860 7504 3846 7503
3844 7505
TFGLocal storm report, Jul 6, 3:34 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
334 PM EDT WED JUL 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG EAST WINDSOR TWP 40.25N 74.52W
07/06/2011 MERCER NJ EMERGENCY MNGR
TREES AND WIRES REPORTED DOWN IN EAST WINDSOR.
&&
EVENT NUMBER PHI1100331
MEOLALocal storm report, Jul 6, 3:57 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 PM EDT WED JUL 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG EAST WINDSOR TWP 40.25N 74.52W
07/06/2011 MERCER NJ EMERGENCY MNGR
TREES AND WIRES REPORTED DOWN IN EAST WINDSOR.
0348 PM TSTM WND GST HAMILTON TWP 40.21N 74.70W
07/06/2011 E60 MPH MERCER NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1100331 PHI1100332
MEOLASpecial weather statement, Jul 6, 4:01 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
401 PM EDT WED JUL 6 2011
PAZ068-069-071-062100-
BUCKS PA-MONTGOMERY PA-PHILADELPHIA PA-
401 PM EDT WED JUL 6 2011
...STRONG THUNDERSTORMS WILL AFFECT BUCKS...MONTGOMERY AND
PHILADELPHIA COUNTIES...
AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF TRENTON...MOVING EAST AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR MORRISVILLE AND TULLYTOWN AROUND 415
PM.
VERY HEAVY RAIN WILL FALL FROM THE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
TAKE ROADWAYS THAT ARE NOT PRONE TO POOR DRAINAGE FLOODING.
LAT...LON 4013 7478 4012 7483 4009 7486 4009 7512
4030 7508 4031 7490 4030 7487 4024 7484
4023 7480 4019 7476 4012 7476
TFGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 12:34 PM EDT | Special Weather Statement | PHI | Atlantic | 56 min |
| Jul 6, 1:13 PM EDT | Special Marine Warning | PHI | 92 min | |
| Jul 6, 1:23 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Salem | 52 min |
| Jul 6, 1:30 PM EDT | Special Marine Warning | PHI | 90 min | |
| Jul 6, 1:47 PM EDT | Severe Thunderstorm Warning | PHI | Mercer, Middlesex, Monmouth | 58 min |
| Jul 6, 2:26 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 46 min |
| Jul 6, 2:40 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 62 min |
| Jul 6, 2:57 PM EDT | Special Marine Warning | PHI | 93 min | |
| Jul 6, 3:23 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean | 67 min |
| Jul 6, 4:32 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 58 min |
| Jul 6, 5:00 PM EDT | Areal Flood Advisory | PHI | Burlington | 4 hr |
| Jul 6, 5:18 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 42 min |
| Jul 6, 5:38 PM EDT | Special Marine Warning | PHI | 82 min | |
| Jul 6, 6:14 PM EDT | Special Weather Statement | PHI | Ocean | 91 min |
| Jul 6, 7:03 PM EDT | Flash Flood Warning | PHI | Burlington | 2 hr |
Nearby
Areal Flood Advisories in New Jersey, 2011Every areal flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.